# SDR SIMA2020031306004

- Difficulty date: March 6, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,784 hours, 32,629 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 12007248001
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 1 UPPER HINGE POINT FOR RUDDER 2 BALL BEARING REQUIRES REPLACEMENT DUE TO BOLT FAILING DIMENSIONAL CHECK.-C/A-REMOVED AND REPLACED RUDDER 1 UPPER HINGE FITTING IAW EMB SRM 51-40-02.
